Vol 24 No 3 (2019)

Vol 24 No 3 (2019)

Nonlinear Analysis: Modelling and Control
Published 2019-05-02

Articles

Lijun Pan | Jinde Cao | Ahmed Alsaedi
Stability of reaction–diffusion systems with stochastic switching
Abstract views 2380 | Article downloads (PDF) 328
315-331
PDF
Eid H. Doha | Mohamed A. Abdelkawy | Ahmed Z.M. Amin | Dumitru Baleanu
Shifted Jacobi spectral collocation method with convergence analysis for solving integro-differential equations and system of integro-differential equations
Abstract views 1266 | Article downloads (PDF) 339
332-352
PDF
Fei Wang | Yongqing Yang
On leaderless consensus of fractional-order nonlinear multi-agent systems via event-triggered control
Abstract views 1420 | Article downloads (PDF) 354
353-367
PDF
Jesus Martín-Vaquero | Ahcene Merad
Existence, uniqueness and numerical solution of a fractional PDE with integral conditions
Abstract views 1298 | Article downloads (PDF) 345
368–386
PDF
Iram Iqbal | Nawab Hussain
Ekeland-type variational principle with applications to nonconvex minimization and equilibrium problems
Abstract views 1305 | Article downloads (PDF) 332
407-432
PDF
Simona Staskevičiūtė
Distributions on the circle group
Abstract views 1267 | Article downloads (PDF) 206
433-446
PDF
Radu Precup | Jorge Rodríguez-López
Positive solutions for phi-Laplace equations with discontinuous state-dependent forcing terms
Abstract views 1254 | Article downloads (PDF) 254
447-461
PDF
Mifodijus Sapagovas | Regimantas Čiupaila | Kristina Jakubėlienė | Stasys Rutkauskas
A new eigenvalue problem for the difference operator with nonlocal conditions
Abstract views 2257 | Article downloads (PDF) 247
462-484
PDF